# SDR FDEA202107301899

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA717019
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT - WHILE REPAIR OF FLOOR WEB ( REFERENCE   SPECIAL/NONROUTINE MAINTENANCE FORM : N01471), FOUND FLOOR SUPPORT STATION 1841   X=32 FOUND CORROSION. AFT LOWER CARGO COMPARTMENT DAMAGED FLOOR SUPPORT CHORD AT STATION 1841 X=32   REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME 2 . REPAIR CLASSIFIED AS MINOR PER   GMM 6-2-100.
